Previous |  Up |  Next


Title: An integral theorem and its applications to coincidence theorems (English)
Author: Kulpa, W.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 30
Issue: 2
Year: 1989
Pages: 83-90
Category: math
MSC: 26B20
MSC: 47H10
MSC: 54H25
idZBL: Zbl 0703.26011
idMR: MR1046451
Date available: 2012-10-05T22:21:02Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_030-1989-2_13.pdf 686.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo